Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SLEEPING PROBLEMS
Jun 23, 2004

I'm now on Reyataz 150mg(2 caps qd),Norvir100mg(1 qd),Videx EC 400mg 1 QD, and I haven't got it yet, but I will also be on Virramune. My major problem is I am only sleeping 1-2 hours at a time(so tatal sleep for a day when added up is about 6 hours,I usually sleep 8-9 hours) then i wake up and that's after i've take 4 mg Ativan at nite and then I take another 4 mg ativan midday.I was taken the meds at nite, so today I am switching to a day dosing..but i have a feeling that the meds are negating my Ativan. Could you please see if you can get any information and let me have some sleep....and amongst all this the meds have taken my appetite away....

thanks for your service, Tony Cruz(nyc)

Response from Dr. Henry

Yikes-sleep is important--you got a problem for sure. I refer patients to a sleep disorder clinic on our campus to get high quality help. A host of issues can impact sleep including HIV meds. Pushing Ativan not likely to result in long term good outcomes. I would ask for a sleep referral. I also get help froma psychiatrist who is interested in sleep and HIV issues. KH



Previous
Cryptosporidium
Next
No T Cells, No Meds, High VL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement